# SDR AMW070228004

- Difficulty date: February 27, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 19,796 hours, 37,842 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 1294300651
- Condition: Cracked
- Location: Fuselage
- Part time: 19,796 hours, 37,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 INCH LONG CRACK NEAR BASE OF NR 2 COMM ANTENNA, IN FUSELAGE SKIN.  REPAIRED BY INSTALLING EXTERNAL DOUBLER IAW AERODESIGN ENGINEERING REPORT NR 6586-1 AND BSRM 51-40-02.  LT PN 129-430065-1, PANEL ASSY-LT BONDED.
